# SDR 2013FA0000053

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N3874W
- Make and model: Piper PA-32-260
- Aircraft serial: 32820
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Condition: Cracked
- Location: Control Cable
- Component: Control Cable
- Component part number: 62701037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL CABLE INSPECTION IAW SB1245A, FOUND ALL SWAGGED AREAS OF TURNBUCKLES CRACKED.  INSTALLED NEW CABLE ASSEMBLIES AND BARRELS.
